Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crying all the time

Posted by Gracie on June 2, 1999, at 22:14:10

In reply to Re: Crying all the time, posted by tillman on May 31, 1999, at 0:18:27

I was on effexor for about two years (75 mg 2X day.) After about two years it seemed to stop working for me, so my doctor put me on wellbutrin.
After weaning me off the effexor over a three month period, while on the wellbutrin, I started "falling apart". I had a lot of mood swings, feelings of deep sadness and grief, and many crying spells. We decided to reintroduce the effexor. At 75 mg effexor and 400 mg wellbutrin I was doing pretty well. I really want to wean myself off the effexor because it seems to be causing a weight gain (I've been on effexor a total of about four plus years), but every time I try to cut back even if very slowly (e.g. 75 mg to 62.5 mg) I start feeling very sad and the tears
and sadness resume. I made an appt. to see my doctor to explore options. The weight gain has really made me feel terrible about myself, yet I'm really afraid to fall back into another depression. I'd appreciate any feedback/suggestions from others with similar experiences.
Thanks !




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gracie thread:3700